# SDR DL76L060396

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 39,233 hours, 6,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTERIOR EMERGENCY LIGHT INOP, 1 BULB FWD AND 1 BULB AFT.   RELAMPED CKS GOOD.
